REAL

On Generalized Turán Results in Height Two Posets

Balogh, József and Martin, Ryan R. and Nagy, Dániel and Patkós, Balázs (2022) On Generalized Turán Results in Height Two Posets. SIAM JOURNAL ON DISCRETE MATHEMATICS, 36 (2). pp. 1483-1495. ISSN 0895-4801

[img]
Preview
Text
2108.08898.pdf

Download (234kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 12 Sep 2022 08:22
Last Modified: 12 Sep 2022 12:47
URI: http://real.mtak.hu/id/eprint/148290

Actions (login required)

Edit Item Edit Item